Volume 21 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Author Index – B
Babenko, Ivan
Systolic volume of homology classes
Bachman, David
Large embedded balls and Heegaard genus in negative curvature
Non-isotopic Heegaard splittings of Seifert fibered spaces
Sweepouts of amalgamated 3–manifolds
Bachmann, Tom
Rigidity in étale motivic stable homotopy theory
Bahri, Anthony
On the integral cohomology ring of toric orbifolds and singular toric varieties
Bai, Hua
Quantum Teichmüller spaces and Kashaev's 6j-symbols
Baik, Hyungryul
The space of geometric limits of one-generator closed subgroups of PSL2(R)
Baird, Thomas
Classifying spaces of twisted loop groups
Cohomology of the space of commuting n-tuples in a compact Lie group
Baker, Andrew
On the Adams spectral sequence for R–modules
The realizability of some finite-length modules over the Steenrod algebra by spaces
Topological Hochschild cohomology and generalized Morita equivalence
Baker, Kenneth
Bridge number and integral Dehn surgery
Non-characterizing slopes for hyperbolic knots
Obtaining genus 2 Heegaard splittings from Dehn surgery
Small genus knots in lens spaces have small bridge number
The Classification of Rational Subtangle Replacements between Rational Tangles
Baker, Mark
Conservative subgroup separability for surfaces with boundary
Finite-volume hyperbolic $3$--manifolds contain immersed quasi-Fuchsian surfaces
Restricting the topology of 1-cusped arithmetic 3-manifolds
Bakuradze, Malkhaz
Transfer and complex oriented cohomology rings
Balacheff, Florent
Systolic volume of homology classes
Balasubramanya, Sahana
Acylindrical group actions on quasi-trees
Baldridge, Scott
Geography of symplectic 4–manifolds with Kodaira dimension one
Baldwin, John
A note on the knot Floer homology of fibered knots
Comultiplication in link Floer homology and transversely non-simple links
Tight contact structures and genus one fibered knots
Ballas, Samuel
Constructing thin subgroups commensurable with the figure-eight knot group
Constructing thin subgroups of SL(n+1,R) via bending
Deformations of noncompact projective manifolds
Ballinger, William
The prism manifold realization problem
Balmer, Paul
Restriction to finite index subgroups as etale extensions in topology, KK-theory and geometry
Banagl, Markus
Triangulations of 3–dimensional pseudomanifolds with an application to state-sum invariants
Banakh, Taras
Universal nowhere dense subsets of locally compact manifolds
Band, Gavin
The Burau estimate for the entropy of a braid
Bankovic, Anja
Horowitz--Randol pairs of curves in $q$--differential metrics
Banks, Jessica
On links with locally infinite Kakimizu complexes
Banyaga, Augustin
Cascades and perturbed Morse-Bott functions
Bao, Erkao
Equivariant Lagrangian Floer cohomology via semi-global Kuranishi structures
Bar-Natan, Dror
Finite type invariants of w-knotted objects I: w-knots and the Alexander polynomial
On Khovanov's categorification of the Jones polynomial
Ribbon 2-knots, 1+1=2, and Duflo's theorem for arbitrary lie algebras
The Karoubi envelope and Lee's degeneration of Khovanov homology
Baraglia, David
Constraints on families of smooth 4-manifolds from Bauer-Furuta invariants
Barbensi, Agnese
The Reidemeister graph is a complete knot invariant
Bárcenas Torres, Noé
Twisted equivariant K-theory and K-homology of SL3(Z)
Bardakov, Valeriy
Barmak, Jonathan
One-point reductions of finite spaces, h-regular CW-complexes and collapsibility
Barnard, Josh
A loop theorem/Dehn's lemma for some orbifolds
Super-exponential distortion of subgroups of CAT(-1) groups
Barnea, Ilan
Pro-categories in homotopy theory
Barnes, David
An algebraic model for rational toral G-spectra
Model categories for orthogonal calculus
Rational SO(2)-equivariant spectra
Barnett, Kathryn
Topology of configuration space of two particles on a graph, I
Barnhill, Angela
The FAn conjecture for Coxeter groups
Bartels, Arthur
Conformal nets IV: the 3-category
On the domain of the assembly map in algebraic K–theory
Barthel, Tobias
Centralizers in good groups are good
Completed power operations for Morava $E$-theory
On the construction of functorial factorizations for model categories
Bartolini, Loretta
One-sided Heegaard splittings of RP3
Basabe, Ibai
Higher topological complexity and its symmetrization
Baseilhac, Stéphane
Analytic families of quantum hyperbolic invariants
Basterra, Maria
Homology of E_n Ring Spectra and Iterated THH
Basu, Samik
Inertia groups of high dimensional complex projective spaces
Bauer, Tilman
The realizability of some finite-length modules over the Steenrod algebra by spaces
Baues, Hans-Joachim
Poincaré duality complexes in dimension four
Bayındır, Haldun
Topological equivalences of E-infinity differential graded algebras
Baykur, Refik
Kähler decomposition of 4–manifolds
Positive factorizations of mapping classes
Beardsley, Jonathan
Relative Thom Spectra Via Operadic Kan Extensions
Beaudry, Agnès
Invertible k(2)-local e-modules in c_4-spectra
The algebraic duality resolution at $p=2$
Beben, Piotr
p-Primary homotopy decompositions of looped Stiefel manifolds, and their exponents
Beeker, Benjamin
Resolutions of CAT(0) cube complexes and accessibility properties
Behrens, Mark
On the homotopy of Q(3) and Q(5) at the prime 2
The Goodwillie tower for S^1 and Kuhn's Theorem
Behrstock, Jason
Thickness, relative hyperbolicity, and randomness in Coxeter groups
Belegradek, Igor
Aspherical manifolds, relative hyperbolicity, simplicial volume and assembly maps
Beliakova, Anna
Geometric construction of spinors in orthogonal modular categories
Logarithmic Hennings invariants for restricted quantum sl(2)
Bell, Gregory
On asymptotic dimension of groups
On the stability of asymptotic property C for products and some group extensions
Bellier, Olivia
Koszul duality theory for operads over Hopf algebras
Bellingeri, Paolo
On p-almost direct products and residual properties of pure braid groups of nonorientable surfaces
Belmont, Eva
Localizing the $E_2$ page of the Adams spectral sequence
Belolipetsky, Mikhail
Systoles of hyperbolic manifolds
Ben Abdelghani, Leila
Tangent cones and local geometry of the representation and character varieties of knot groups
Ben Hadar, Doron
The intersection graph of an orientable generic surface
Bénard, Léo
Reidemeister torsion form on character varieties
Benedetti, Riccardo
Analytic families of quantum hyperbolic invariants
Spin structures on 3-manifolds via arbitrary triangulations
Bennett, Hanna
Bennett, Julia
Exotic smoothings via large R^4's in Stein surfaces
Benson, David
Cohomology of symplectic groups and Meyer's signature theorem
Complete intersections and mod p cochains
Berceanu, Barbu
On the geometry and topology of partial configuration spaces of Riemann surfaces
Representation theory for the Kriz model
Berest, Yuri
Vanishing theorems for representation homology and the derived cotangent complex
Berge, John
Multiple genus 2 Heegaard splittings: a missed case
Bergh, Petter
The axioms for n-angulated categories
Berglund, Alexander
Homological perturbation theory for algebras over operads
Bergman, George
Simplicial complexes with lattice structures
Bergner, Julia
2-Segal objects and the Waldhausen construction
Rigidification of algebras over multi-sorted theories
Berkouk, Nicolas
Ephemeral persistence modules and distance comparison
Berman, John
On the commutative algebra of categories
Berrick, A.
Simplicial structures and normal forms for mapping class groups and braid groups
Berry, Lisa
Species substitution, graph suspension, and graded Hopf algebras of painted tree polytopes.
Bestvina, Mladen
Quasiflats in CAT(0) 2-complexes
The verbal width of acylindrically hyperbolic groups is infinite
Beyl, F. Rudolf
A stably free nonfree module and its relevance for homotopy classification, case Q28
Examples of exotic free 2-complexes and stably free nonfree modules for quaternion groups
Bhattacharya, Prasit
On the periodic $v_2$-self-map of $A_1$
Towards the $K(2)$ local homotopy groups of Z
Bianchi, Andrea
Topological complexity of unordered configuration spaces of surfaces
Bibby, Christin
Quadratic-linear duality and rational homotopy theory of chordal arrangements
Biedermann, Georg
Calculus of functors and model categories, II
Bigelow, Stephen
A homological definition of the HOMFLY polynomial
The mapping class group of a genus two surface is linear
Biringer, Ian
Geometry and rank of fibered hyperbolic 3-manifolds
Bisgaard, Mads
Topology of (small) Lagrangian cobordisms
Blair, Ryan
Bridge number and Conway products
Bridge number and tangle products
Essential surfaces in highly twisted link complements
Knots with compressible thin levels
Blanc, David
Higher cohomology operations and R-completion
On realizing diagrams of Pi–algebras
Segal-type algebraic models of $n$--types
Blanchet, Christian
Logarithmic Hennings invariants for restricted quantum sl(2)
Blank, Matthias
Uniformly finite homology and amenable groups
Blanloeil, Vincent
Bleile, Beatrice
Poincaré duality complexes in dimension four
Poincaré duality complexes with highly connected universal cover
Blumberg, Andrew
$E_2$ structures and derived Koszul duality in string topology
Continuous functors as a model for the equivariant stable homotopy category
Homotopical resolutions associated to deformable adjunctions
Bobkova, Irina
Invertible k(2)-local e-modules in c_4-spectra
Splittings and calculational techniques for higher $\mathsf{THH}$
Bobtcheva, Ivelina
HKR-type invariants of 4–thickenings of 2–dimensional CW complexes
Bodecker, Hanno
The beta family at the prime two and modular forms of level three
Boden, Hans
Splitting the spectral flow and the SU(3) Casson invariant for spliced sums
The SL(2,C) Casson invariant for Dehn surgeries on two-bridge knots
Bodnár, József
A note on cobordisms of algebraic knots
Bohmann, Anna Marie
Constructing equivariant spectra via categorical Mackey functors
The equivariant generating hypothesis
Bohr, Christian
Stabilisation, bordism and embedded spheres in 4–manifolds
Boileau, Michel
Degree one maps between small 3–manifolds and Heegaard genus
Boissy, Corentin
Moduli space of meromorphic differentials with marked horizontal separatrices
Bokor, Imre
Poincaré duality complexes with highly connected universal cover
Bökstedt, Marcel
A geometric interpretation of the homotopy groups of the cobordism category
String cohomology groups of complex projective spaces
Bolotov, Dmitry
About of macroscopic dimension of spin PSC–manifolds
Gromov's macroscopic dimension conjecture
Bonahon, Francis
Representations of the Kauffman bracket skein algebra II: punctured surfaces
Bonatti, Christian
Small $C^1$ actions of semidirect products on compact manifolds
Bonnot, Sylvain
Limits of sequences of pseudo-Anosov maps and of hyperbolic $3$--manifolds
Presentation for the baseleaf preserving mapping class group of the punctured solenoid
Bonventre, Peter
Equivariant dendroidal Segal spaces and $G$-$\infty$-operads
Boozer, Allen
Moduli spaces of Hecke modifications for rational and elliptic curves
Borman, Matthew
Displacing Lagrangian toric fibers by extended probes
Borodzik, Maciej
Morse theory for manifolds with boundary
The unknotting number and classical invariants, I
Borzellino, Joseph
On the notions of suborbifold and orbifold embedding
Botnan, Magnus
Algebraic Stability of Zigzag Persistence Modules
Bottman, Nathaniel
Bou-Rabee, Khalid
The extrinsic primitive torsion problem
Bourgeois, Frédéric
Lagrangian cobordisms via generating families: construction and geography
Bourgoin, Mario
Bowden, Jonathan
Exactly fillable contact structures without Stein fillings
Flat structures on surface bundles
Boyd, Rachael
The low-dimensional homology of finite-rank Coxeter groups
Boyland, Philip
The Burau estimate for the entropy of a braid
The entropy efficiency of point-push mapping classes on the punctured disk
Brady, Noel
Super-exponential distortion of subgroups of CAT(-1) groups
Brady, Thomas
Non-crossing partitions and Milnor fibers
Bramham, Barney
On non-separating contact hypersurfaces in symplectic 4-manifolds
Brandenbursky, Michael
Concordance group and stable commutator length in braid groups
On the autonomous metric on the group of area-preserving diffeomorphisms of the 2-disc
Branson, Mark
The Action--Maslov Homomorphism on Monotone Symplectic Manifolds
Braun, Christopher
Moduli spaces of Klein surfaces and related operads
Braun, Gábor
The cobordism class of the multiple points of immersions
Braunack-Mayer, Vincent
Combinatorial parametrised spectra
Strict algebraic models for rational parametrised spectra I
Breen, Lawrence
Derived functors of non-additive functors and homotopy theory
Brendle, Tara
On the linearity problem for mapping class groups
Breslin, William
Short geodesics in hyperbolic 3-manifolds
Small curvature laminations in hyperbolic 3-manifolds
Brochier, Adrien
Cyclotomic associators and finite type invariants for tangles in the solid torus
Invertible braided tensor categories
Brodzki, Jacek
A homological characterization of topological amenability
Bromberg, Kenneth
The verbal width of acylindrically hyperbolic groups is infinite
Broto, Carles
An algebraic model for finite loop spaces
Chevalley p-local finite groups
Broughton, Sean
Finite abelian subgroups of the mapping class group
Brown, Robert
The boundary-Wecken classification of surfaces
Bruguières, Alain
Hopf diagrams and quantum invariants
Brum, Joaquín
Spaces of orders of some one-relator groups
Brun, Morten
Filtered topological cyclic homology and relative K–theory of nilpotent ideals
On the multiplicative structure of topological Hochschild Homology
Bruner, Robert
Differentials in the homological homotopy fixed point spectral sequence
Brunsden, Victor
On the notions of suborbifold and orbifold embedding
Bryant, John
$UV^k$-mappings on homology manifolds
Bryant, Kathryn
Slice implies mutant-ribbon for odd 5-stranded pretzel knots
Bucher, Michelle
Milnor-Wood inequalities for products
Buchstaber, Victor
Dieudonné modules and p-divisible groups associated with Morava K-theory of Eilenberg-Mac Lane spaces
Buck, Dorothy
The Classification of Rational Subtangle Replacements between Rational Tangles
Budney, Ryan
Combinatorial spin structures on triangulated manifolds
Embedding calculus knot invariants are of finite type
The mapping class group of a genus two surface is linear
Buhovsky, Lev
Towards the $C^0$ flux conjecture
Buijs, Urtzi
The Lawrence-Sullivan construction is the right model of $I^+$
Bullock, Douglas
The Kauffman bracket skein module of a twist knot exterior
Bumagin, Inna
The conjugacy problem for relatively hyperbolic groups
Bunke, Ulrich
Coarse homology theories and finite decomposition complexity
Gerbes and homotopy quantum field theories
Landweber exact formal group laws and smooth cohomology theories
Sheaf theory for stacks in manifolds and twisted cohomology for S1-gerbes
Burghelea, Dan
A refinement of Betti numbers and homology in the presence of a continuous function, II: The case of an angle-valued map
A refinement of Betti numbers and homology in the presence of a continuous function. I
Burke, John
A colored operad for string link infection
Infection by string links and new structure in the knot concordance group
Burton, Benjamin
Converting between quadrilateral and standard solution sets in normal surface theory
Burton, Stephan
Geodesic systems of tunnels in hyperbolic 3-manifolds
Büscher, Sebastian
The Arone-Goodwillie spectral sequence for $\Sigma^{\infty}\Omega^n$ and topological realization at odd primes
Bustamante, Jason
Intrinsically linked graphs in projective space
Bustamante, Mauricio
On the algebraic $K$-theory of the Hilbert modular group
Bux, Kai-Uwe
A geometric proof that SL2Z[t,t-1] is not finitely presented